Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 192895, 11 pages
http://dx.doi.org/10.1155/2013/192895
Research Article

Nonlocal Regularized Algebraic Reconstruction Techniques for MRI: An Experimental Study

Lane Department of Computer Science and Electrical Engineering, West Virginia University, Morgantown, WV 26506-6109, USA

Received 2 April 2013; Revised 20 May 2013; Accepted 26 May 2013

Academic Editor: Ming Li

Copyright © 2013 Xin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Li, “Nonlocal Regularized Algebraic Reconstruction Techniques for MRI: An Experimental Study,” Mathematical Problems in Engineering, vol. 2013, Article ID 192895, 11 pages, 2013. https://doi.org/10.1155/2013/192895.